# SDR AALA20140102001

- Difficulty date: January 2, 2014
- Submitted: January 6, 2014
- Operation: Air carrier
- Aircraft: N724AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31548
- Aircraft time: 1,992 hours, 241 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT DOME EMERGENCY LAMP INOPERATIVE.  REPLACED LAMP FOR COCKPIT EMERGENCY DOME LIGHT.  OPERATIONS CHECKED NORMAL.
